American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Dragan S. Djordjevic. Products of EP operators on Hilbert spaces. Proc. Amer. Math. Soc. 129 (2001) 1727-1731. MR 1814103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fred Richman. Adjoints and the image of the ball. Proc. Amer. Math. Soc. 129 (2001) 1189-1193. MR 1701689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Don Buckholtz. Hilbert space idempotents and involutions. Proc. Amer. Math. Soc. 128 (2000) 1415-1418. MR 1653425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kôtarô Tanahashi and Atsushi Uchiyama. The Furuta inequality in Banach $*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 1691-1695. MR 1654084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] C.-S. Lin. The unilateral shift and a norm equality for bounded linear operators. Proc. Amer. Math. Soc. 127 (1999) 1693-1696. MR 1487321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robin Harte and Woo Young Lee. On the bounded closure of the range of an operator. Proc. Amer. Math. Soc. 125 (1997) 2313-2318. MR 1376763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Richard Bouldin. Generalizations of semi-Fredholm operators . Proc. Amer. Math. Soc. 123 (1995) 3757-3764. MR 1301011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Pei Yuan Wu. Sums and products of cyclic operators . Proc. Amer. Math. Soc. 122 (1994) 1053-1063. MR 1203995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kin Yan Chung. Subspaces and graphs . Proc. Amer. Math. Soc. 119 (1993) 141-146. MR 1155595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Robin Harte and Gerry Shannon. On closed subspaces of operator ranges . Proc. Amer. Math. Soc. 118 (1993) 171-173. MR 1131035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Paul S. Bourdon. Invariant manifolds of hypercyclic vectors . Proc. Amer. Math. Soc. 118 (1993) 845-847. MR 1148021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J.-Ph. Labrousse. Inverses g\'en\'eralis\'es d'op\'erateurs non born\'es . Proc. Amer. Math. Soc. 115 (1992) 125-129. MR 1079701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Vũ Quôc Phóng. A short proof of the Y. Katznelson's and L. Tzafriri's theorem . Proc. Amer. Math. Soc. 115 (1992) 1023-1024. MR 1087468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Zuowei Shen. Dimension of certain kernel spaces of linear operators . Proc. Amer. Math. Soc. 112 (1991) 381-390. MR 1065091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Woo Young Lee. Relatively open mappings . Proc. Amer. Math. Soc. 108 (1990) 93-94. MR 984804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard Bouldin. Closure of invertible operators on a Hilbert space . Proc. Amer. Math. Soc. 108 (1990) 721-726. MR 1000147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Saichi Izumino. Quotients of bounded operators . Proc. Amer. Math. Soc. 106 (1989) 427-435. MR 969522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Robin Harte. The ghost of an index theorem . Proc. Amer. Math. Soc. 106 (1989) 1031-1033. MR 975646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ovidiu Cârjă. Range inclusion for convex processes on Banach spaces; applications in controllability . Proc. Amer. Math. Soc. 105 (1989) 185-191. MR 973844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robin Harte. A note on generalized inverse functions . Proc. Amer. Math. Soc. 104 (1988) 551-552. MR 929420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Takayuki Furuta. Two mixed Hadamard type generalizations of Heinz inequality . Proc. Amer. Math. Soc. 103 (1988) 91-96. MR 938650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Richard Bouldin. Approximation by operators with fixed nullity . Proc. Amer. Math. Soc. 103 (1988) 141-144. MR 938658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Kôtarô Tanahashi. Spectral manifolds of bounded $S$-decomposable operators . Proc. Amer. Math. Soc. 102 (1988) 939-944. MR 934871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robin Harte. Regular boundary elements . Proc. Amer. Math. Soc. 99 (1987) 328-330. MR 870795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robin Harte. Almost exactness in normed spaces . Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 884463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Victor Kaftal and Gary Weiss. A Riemann type theorem for unconditional convergence of operators . Proc. Amer. Math. Soc. 98 (1986) 431-435. MR 857935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] C. K. Fong and A. R. Sourour. The group generated by unipotent operators . Proc. Amer. Math. Soc. 97 (1986) 453-458. MR 840628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Takayuki Furuta. Mixed Hadamard's theorems . Proc. Amer. Math. Soc. 96 (1986) 217-220. MR 818447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 74 found      Go to page: 1 2 3